# SDR USAA920080181

- Difficulty date: December 25, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 27,483 hours, 14,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON, PILOT REPORT - CORROSION ON CABIN SEAT TRACK, BS 605 / FR 12 - BS 950 / FR 24, +Y1292.  REPLACED CABIN SEAT TRACK, BS 605 / FR 12 - BS 950 / FR 24, +Y1292 IAW A319 SRM 51-72-11.
